MathSciNet Relay Station
MathSciNet bibliographic data
MR2668428 (2011h:34171) 34K25 (34K20)
Kalas, Josef Asymptotic behaviour of a two-dimensional differential system with nonconstant delay. Math. Nachr. 283 (2010), no. 6, 879–890.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement